MAUDE Adverse Event Report: COOPERSURGICAL, INC. COOPERSURGICAL; SWARTZ DOPPLER PROBE

COOPERSURGICAL, INC. COOPERSURGICAL; SWARTZ DOPPLER PROBE
Model Number DP-SDP001
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a diep flap procedure, the physician placed a cook doppler probe in this patient.It was accidentally broken and needed to be replaced.Six probes were opened, and none of them were functional.The patient was taken out of the operating room without an implanted doppler probe.Flap monitoring is being accomplished with a pencil doppler, which is less than optimal and not the usual standard of care.1216677-2026-00041 dp-sdp001 swartz probe (b)(4).

Brand Name
COOPERSURGICAL
Common Device Name
SWARTZ DOPPLER PROBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key25334511
Report Number1216677-2026-00041
Device Sequence Number9675567
Product Code ITX
UDI-Device Identifier00888937027792
UDI-Public(01)00888937027792(10)550024872
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K171272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDP-SDP001
Device Catalogue NumberDP-SDP001
Device Lot Number550024872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite